# SDR IPXA10B58707

- Difficulty date: March 3, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR AFT LOWER CORNER IS DAMAGED.  REMOVED DAMAGE AND REPAIRED IAW EO B747-5230-36580-C.
